# SDR 2008UALA00083

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 67,639 hours, 11,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STA 1285, RBL 42, AFT SIDE OF FRAME UPPER FITTING IS CRACKED.  REPLACED FITTING REF SRM 51-40-02.  FAB FITTING REF BAC DWG 146T8068 AND REO-G1221 REV-A BY MECH, AND INSP QC.
